... days woke in the night with a severe headache fever and body joints shoulders, hips knees painful. ??? Doctor says not related? I also have severe bone loss which was contributed to by prednisone taken for 3 years i no longer take this. any suggestions??
Hi and welcome, If after 4 years you were just started on Thyroid med, then your blood work must show that you have gone from Hyper ( overactive ) to Hypo ( underactive) and now need the med. Your Dr will check your blood maybe every 3 months and adjust your med as needed. He/she may increase or decrease the dosage as needed... Good luck. I don't know anything about Prednisone, but someone else may..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Levothyroxine - I was put on 50mcg about20 day ago I HAD this happen and I have had stomach problems
Posted 15 Sep 2009 • 1 answer
Posted 1 Mar 2010 • 1 answer
Posted 27 Apr 2010 • 1 answer
Posted 17 Sep 2010 • 1 answer
Posted 3 Feb 2012 • 1 answer